MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SP2 A/P SZ/CUTGD REMOVHD S5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SP2 A/P SZ/CUTGD REMOVHD S5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 966235
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 7 degree adaptor stem for ranawat cutting block broke.Size 5 cutting block broke during case as well.Surgical delay for 10 minutes.All pieces retrieved from the patient.
 
Additional Manufacturer Narrative
Pc-(b)(4).Examination of the returned device confirmed the reported breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2 A/P SZ/CUTGD REMOVHD S5
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7852474
Report Number1818910-2018-68645
Device Sequence Number13844746
Product Code HWT
UDI-Device Identifier10603295247401
UDI-Public10603295247401
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966235
Device Lot NumberH0805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR